# SDR SWAA2013012111656

- Difficulty date: January 5, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 34,150 hours, 22,953 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5910038
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP VANE SIDE OF I/B SPOILER DELAMINATED.  REPAIRED IAW M/M.
